# SDR CALA2021042800553

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 67,346 hours, 27,143 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: R5342079920101
- Condition: Cracked
- Location: Fr 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER NR 9294160/40160 AD 2018-03-12: R2 DOOR FRAME 68 STOP FITTIN G NO. 1 INBOARD LOWER HOLE IS CRACKED IN THE WEB AT 6:OO. "REPAI R BEFORE NEXT FLIGHT". GENERATED BY V061633 ACCOMPLISHED THE FINAL REAM OF THE R-2 DOOR FRAME 68 DOOR STOP FITTING #1 INBOARD LOWER HOLE TO .5330 IAW SRM 53-41-12-300-08 FIG 002. NO FURTHER CRACK INDICATION. REPAIRED THE FRAME 68 STOP FITTING #1 INBOARD LOWER HOLE IAW SRM 53-41-12-300-011 FIG 008. REPAIR FOUND TO BE A CAT B REPAIR. IAW SRI 53-41-12-205-010 INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 19500 FC 51-10-08). (FH NOT RELEVANT) INSPECTION METHOD HFEC (REFER TO NTM CHAPTER (FH NOT RELEVANT) SUBSEQUENT INSPECTION AT INTERVALS 5800 FC DIP 53-DIP NEED UPDATE REGARDING FILLET RADIUS AND INBOARD CAP AS WELL AS MEASUREMENTS SPECIFIC TO D1, D2, D3 AND D4 DIAMETERS THE INBOARD CAP FOUND UNDAMAGED AND HOLE IS OUT OF FILLET RADIUS. HOLE DIAMETER NOTED FOR D1= .5330, D2= .2500, D3=.2500 D4= .2500 IAW SRM 53-41-12-300-008 FIG 002. FIG 002. NO FURTHER CRACK INDICATION. REPAIRD THE R2 DOOR FRAME FITTING #1 INBOARD LOWER HOLE TO .5330 IAW SRM 53-41-12-300-08 ACCOMPLISHED THE FINAL REAM OF THE R2 DOOR FRAME 68 DOOR STOP .2500 IAW SRM 53-41-12-300-008 FIG 002. HOLE DIAMETER NOTED D1= .5330, D2= .2500, D3= .2500, AND D4= THE INBOARD CAP UNDAMAGED AND HOLE IS OUT OF FILLET RADIUS. FLT CYCLES FLT HRS NOT RELEVANT FROM TIME OF REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTIONS TO BE ACCOMPLISHED AT 5800 FLT CYCLES FLT HRS NOT RELEVANT. OK TO CARRY REPAIR
